On differentiability of Peano type functions. II
Colloquium Mathematicum, Tome 53 (1987) no. 1, pp. 133-135
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_53_1_133_135,
author = {Micha{\l} Morayne},
title = {On differentiability of {Peano} type functions. {II}},
journal = {Colloquium Mathematicum},
pages = {133--135},
year = {1987},
volume = {53},
number = {1},
doi = {10.4064/cm-53-1-133-135},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-53-1-133-135/}
}
Michał Morayne. On differentiability of Peano type functions. II. Colloquium Mathematicum, Tome 53 (1987) no. 1, pp. 133-135. doi: 10.4064/cm-53-1-133-135
Cité par Sources :